American Journal of Mathematical and Computer Modelling
Volume 4, Issue 4, December 2019, Pages: 94-98
Received: Sep. 22, 2019;
Accepted: Dec. 2, 2019;
Published: Dec. 7, 2019
Views 645 Downloads 165
Caibing Chang, School of Mathematics and Statistics, Qinghai Normal University, Xining, China
Bo Deng, School of Mathematics and Statistics, Qinghai Normal University, Xining, China; Key Laboratory of Tibetan Information Processing and Machine Translation, Xining, China; College of Science, Guangdong University of Petrochemical Technology, Maoming, China
Haizhen Ren, School of Mathematics and Statistics, Qinghai Normal University, Xining, China
Feng Fu, School of Mathematics and Statistics, Qinghai Normal University, Xining, China
The Matching Energy of Random Multipartite Graphs, American Journal of Mathematical and Computer Modelling.
Vol. 4, No. 4,
2019, pp. 94-98.
Copyright © 2019 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/
) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
J. A. Bondy, U. S. R. Murty, Graph Theory, GTM 244, Springer, 2008.
X. Chen, X. Li, H. Lian, The matching energy of random graphs, Discrete Applied Mathematics 193 (2015), 102–109.
P. Erdös, A. Rényi, On random graphs I, Publ. Math. Debrecen 6 (1959), 290–297.
E. J. Farrell, An introduction to matching polynomial, J. Combin. Theory Ser. B 27 (1979), 75–86.
I. Gutman, S. Wagner, The matching energy of a graph, Discr. Appl. Math. 160 (2012), 2177–2187.
I. Gutman, Acyclic systems with extremal H¨uckel π-electron energy, Theor. Chim. Acta. 45 (1977), 79–87.
I. Gutman, Partial ordering of forests according to their characteristic polynomials, in: A. Hajnal, V. T. Sos (Eds.), Combinatorics, North-Holland, Amsterdam, 1978, pp. 429–436.
I. Gutman, X. Li, Energies of Graphs – Theory and Applications, Math. Chem. Monogr. Vol. 17 (2016). ISBN 978-86-6009-033-3, Kragujevac, Serbia.
I. Gutman, M. Milun, N. Trinajstić, Graph theory and molecular orbitals 19, non-parametric resonance energies of arbitrary conjugated systems, J. Amer. Chem. Soc. 99 (1977), 1692–1704.
I. Gutman, The matching polynomial, MATCH Commun. Math. Comput. Chem. 6 (1979), 75–91.
C. Godsil, Matchings and walks in graphs, J. Graph Theory 5 (1981), 285–297.
C. Godsil, I. Gutman, On the theory of the matching polynomial, J. Graph Theory 5 (1981), 137–144.
C. Godsil, Algebraic Combinatorics, Chapman Hall, New York, 1993.
O. J. Heilman, E. H. Lieb, Theory of monomerCdimer systems, Comm. Math. Phys. 25 (1972).
I. Gutman, Graphs with greatest number of matchings, Publ. Inst. Math. (Beagrad) 27 (1980) 581-586.
I. Gutman, Correction of the paper “Graphs with greatest number of matchings”, Publ. Inst. Math. (Beagrad) 32 (1982) 61-63.
I. Gutman, D. Cvetkovic, Finding tricyclic graphs with a maximal number of matchins-another example of computer aided research aided research in graph theory, Publ. Inst. Math. (Beagrad) 35 (1984) 33-40.
I. Gutman, F. Zhang, On a quasiordering of bipartite graphs, Publ. Inst. Math. (Beagrad) 35 (1984) 33-40.
I. Gutman, F. Zhang, On the ordering of graphs with respect to their matching numbers, Discr. Appl. Math. 15 (1986) 25-33.